# SDR AALA20180404001

- Difficulty date: April 3, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 96,791 hours, 15,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SEAT 27H SEAT MOUNTED EMERGENCY LIGHT 0201720-003 FOUND BROKEN. REPLACED LIGHT PER AMM 33-51-10-962-104. OPERATIONS CHECK GOOD.
